Deakin University
Browse

File(s) under permanent embargo

Robust stability results for uncertain stochastic neural networks with discrete interval and distributed time-varying delays

journal contribution
posted on 2008-08-04, 00:00 authored by R Rakkiyappan, P Balasubramaniam, S Lakshmanan
This Letter is concerned with stability analysis problem for uncertain stochastic neural networks with discrete interval and distributed time-varying delays. The parameter uncertainties are assumed to be norm bounded and the delay is assumed to be time-varying and belong to a given interval, which means that the lower and upper bounds of interval time-varying delays are available. Based on the Lyapunov-Krasovskii functional and stochastic stability theory, delay-interval dependent stability criteria are obtained in terms of linear matrix inequalities. Some stability criteria are formulated by means of the feasibility of a linear matrix inequality (LMI) and by introducing some free-weighting matrices. Finally, two numerical examples are provided to demonstrate the less conservatism and effectiveness of the proposed LMI conditions. © 2008 Elsevier B.V. All rights reserved.

History

Journal

Physics Letters A

Volume

372

Pagination

5290-5298

Location

Amsterdam, The Netherlands

ISSN

0375-9601

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Copyright notice

2008, Elsevier B.V.

Issue

32

Publisher

Elsevier BV * North-Holland

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC